# SDR AU990548

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER SPINNER CRACKED.  ONE SCREW MISSING AND SPINNER SKIN PEELING BACK.   CRACK LENGTH 50.8 MM (2 INCHES).
